# SDR DL76L030482

- Difficulty date: May 20, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 31,702 hours, 5,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Exhaust Fan
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RECEIVED FWD EQUIP COOLING EXHAUST FAN EICAS MSG WITH STRONG FUMES IN COCKPIT.  FWD C/B TRIPPED AND FWD EQUIP COOLING EXHAUST FAN INOP WITH AND ACRID ODOR. FWD FAN TO MCO PER MEL.
